Thread: Back pain!
05-15-2004, 09:50 PM #1
I'm starting to wonder what it feels like when your liver values get to high, I have been on d-bol for a few weeks now and i'm getting a burning pain in the middle of my back a little off to the right. I guess it could be a muscle seeing how I just did my back thursday but darn, it's friggin burning!
Any ideas guys?
Oh and I have been injecting test and nandrolone for a week.
05-15-2004, 11:14 PM #2
back pumps, get used to it while you are on the dbol
Last edited by SV-1; 05-07-2004 at 08:56 PM.
05-16-2004, 09:23 AM #3
LOL, back pumps...not da liver?
OH well, no biggie then
05-16-2004, 09:46 AM #4
ive never had back pumps but i imagine it hurts like a bitch
as for lthe liver question no idea, just try to do everything to ensure yours stays ok=]
05-16-2004, 10:13 AM #5
05-16-2004, 10:14 AM #6
d-bol back pumps can almost be unbarable for me sometimes...just stick it out and
05-16-2004, 10:27 AM #7
those back pumps are a pain in the arse man...get used to it or drop the d bol
05-16-2004, 11:51 AM #8
I can live with it, holy though...I just got back from the gym. Peeps must have thought I was wierd, stretching and arching my back after every set.
Effin shoulder day, They locked up too.
05-16-2004, 12:10 PM #9
05-16-2004, 12:12 PM #10Originally Posted by map200uk
it can, my back would seize up when sitting in a chair....very hard to concentrate while at school
05-16-2004, 12:16 PM #11
hmm ****, glad i didnt start yet, i planned to start June 22nd , after my exams...that way i have 4 months off for summer break, so anything that happens like that isnt gonna **** things up too much
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)